Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have skin problem. Not cured by cymbalta. Visited multiple doctors and nothing abnormal found. Cure?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4154 Questions
I have a skin problem, i have been on cymbalta for ten years, nothing clears it up .i have had several culture that dont fit symtoms, seen four doctors and a contagious disease specialist, none agree, please help.......
Posted Sat, 13 Apr 2013 in Skin Hair and Nails
Answered by Dr. Seikhoo Bishnoi 42 minutes later
Welcome to Health Care Magic

You have developed lesions on skin. You have visited multiple doctors and nothing abnormal found. Medical history of Arthritis is only there.
I would like to know more about what type of skin problem you are having actually? You can tell in follow up query.

Now coming to question. Yes it is most likely due to Cymbalta.

Cymbalta is duloxetine. It is a SNRI drug, it causes increase in concentration of serotonin and nor adrenalin in brain. It is a good drug for depression, fibromyalgia, anxiety disorder and in neuropathic pain in diabetes.
It is a comparatively safe drugs. Skin rashes and skin side effects are not very common with it. But in some susceptible persons even serious skin side effects has been reported. They may be due to erythematous lesions or may complicate to XXXXXXX Johnsons Syndrome. If you have been declared normal by contagious disease specialist then other possibility is duloxetine only. In most of cases with the side effect gradual tapering of drug is advised.
I will advise you to go to your consulting Psychiatrist and take opinion about the drug dosing and skin reaction.
Hope I cleared your doubt. You can ask follow up question if you have more queries.
Dr. Seikhoo Bishnoi MD
(Consultant Psychiatrist)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor